MAUDE Adverse Event Report: UNKNOWN HURRYCANE

UNKNOWN HURRYCANE
Model Number HURRYCANE GO CANE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 04/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a cane.The cane was discarded because it was broken.No examination and root cause analysis can be performed.The cane was provided to the end-user in an assisted living facility.He fell when the cane bent.It is believed that the push button malfunctioned.He was hurt and hospitalized.The patient broke his right hip in the fall.He is 6 foot 2 inches.He requested a rollator instead of a cane replacement because he believed the cane was unsuitable for his age.

Brand Name
HURRYCANE
Common Device Name
CANE
Manufacturer (Section D)
UNKNOWN
MDR Report Key8445261
Report Number2438477-2019-00008
Device Sequence Number2887331
Product Code IPS
UDI-Device Identifier00822383571096
UDI-Public822383571096
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2019
Report Date (Section F) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHURRYCANE GO CANE
Device Catalogue NumberHCANE-BK-G2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/05/2019
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight90
Date Report Sent to FDA03/21/2019